# SDR TWAA0104401

- Difficulty date: March 7, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 46,252 hours, 39,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHTS AT THE REAR OF THE AIRCRAFT WERE REPORTED TO FLICKER IN FLIGHT.  MAINTENANCE FOUND THE EMERGENCY LIGHTS OPERATED NORMALLY PER MAINT MANUAL 33-51-0.  CHECK-C 3-30-00 STL.
